# SDR AU981184

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR DOWNLOCK MICROSWITCH FAULTY.
